MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PED. MAND. DISTRACTOR, 2X2 RIGHT, 20 MM; EXTERNAL MANDIBULAR FIXATOR AND/OR DISTRACTOR

STRYKER LEIBINGER FREIBURG PED. MAND. DISTRACTOR, 2X2 RIGHT, 20 MM; EXTERNAL MANDIBULAR FIXATOR AND/OR DISTRACTOR
Catalog Number 62-02321
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the distractor didn't distract on right side and the shaft fell out.

Brand Name
PED. MAND. DISTRACTOR, 2X2 RIGHT, 20 MM
Common Device Name
EXTERNAL MANDIBULAR FIXATOR AND/OR DISTRACTOR
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key24469933
Report Number0008010177-2026-00022
Device Sequence Number10308456
Product Code MQN
UDI-Device Identifier07613327291384
UDI-Public07613327291384
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K181504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number62-02321
Device Lot NumberAR10
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown